# SDR SWIA201743772

- Difficulty date: August 25, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 36,339 hours, 30,782 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STATION 139. HAS A DENT 3/4 INCH WIDE AND .010 INCH DEEP. HAND FORMED THE DENT BACK TO ORIGINAL CONTOUR IAW REO.  CHECKED GOOD..
